# SDR FJT99089211

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 921
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

MWCR - FLT CREW REPORTED 20 MINUTES FROM DESTINATIN AIRPORT MWRC, THE RIGHT ENGINE EXPERIENCED LOSS OF OIL PRESSURE.  VERIFIED BY BOTH THE INDICATOR READING OF ZERO AN THE ILLUMINATION OF THE LOW OIL PRESSURE WARNING LIGHT.  THE RIGHT ENGINE WAS SECURED AND AN UNEVENTFUL LANDING ACCOMPLISHED.  INVESTIGATION REVEALED THE OIL FILTER CONTAINED METAL AND A TEST OF THE CHIP DETECTOR REVEALED THAT METAL WAS PRESENT.  THE ENGINE WAS REMOVED AND REPLACED WITH A SERVICEABLE ENGINE.  (M)
